Couldn't find what you looking for?

TRY OUR SEARCH!

Hello there,

A few days ago, my sister in law bought Realcore weight loss pills. She was just about to start use them, when she have heard that those diet pills have some weird and pretty dangerous side – effects. I have to be honest, I never has heard about, so far as I know, those diet pills are pretty awesome :)

But, just for curiosity, what are the most unpleasant side – effects of taking Realcore weight loss pills? Is it something bad that we all need to be afraid of?

Please let me know all about some negative side – effects. Tnx! 

Loading...

Good day all,

Well according to manufacturers, Relacore has no side – effects. Those diet pills are pretty safe. I know a lot of people who have use those diet pills. There definitely are more good reviews than bad. So, I believe that you don’t have to be scared at all.

I just remember that my mother was using those diet pills one summer and she lost a quite a lot of pounds. She had some side – effects, but they were so small. I think that nausea was the worst one :D

So, don’t worry. Everything is going to be ok.

Have a nice day! 

Reply

Loading...

Good day all,

Just a few days ago, I was talking to my step sister Johanna. She was using Relacore weight loss pills a few months ago, and she told me that they are something the best she have ever tried. I asked her about some side – effects, and she told me that she didn’t has any single unpleasant side – effect for a three months, while she was using those pills.

So, according to her, they are totally safe, you can have some small side – effects, such as headaches and nausea for the first a couple of days. But, that is all.

Good luck!

Reply

Loading...